PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 2 | 204-217
Tytuł artykułu

An illustrated theory of hyperbolic virtual polytopes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper gives an illustrated introduction to the theory of hyperbolic virtual polytopes and related counterexamples to A.D. Alexandrov’s conjecture.
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
2
Strony
204-217
Opis fizyczny
Daty
wydano
2008-06-01
online
2008-04-15
Twórcy
Bibliografia
  • [1] Alexandrov A.D., Sur les théoremes d’unicité pour les surfaces fermées, C. R. (Dokl.) Acad. Sci. URSS, 1939, 22, 99–102
  • [2] Martinez-Maure Y., A counterexample to a conjectured characterization of the sphere, C. R. Acad. Sci. Paris Sér. I Math., 2001, 332, 41–44 (in French)
  • [3] Martinez-Maure Y., Hedgehog theory and polytopes, C. R. Math. Acad. Sci. Paris, 2003, 336, 241–244 (in French)
  • [4] Panina G., Isotopy problems for saddle surfaces, preprint available at ESI preprints http://www.esi.ac.at/Preprint-shadows/esi1796.html
  • [5] Panina G., New counterexamples to A.D. Alexandrov’s hypothesis, Adv. Geom., 2005, 5, 301–317 http://dx.doi.org/10.1515/advg.2005.5.2.301
  • [6] Panina G., On hyperbolic virtual polytopes and hyperbolic fans, Cent. Eur. J. Math., 2006, 4, 270–293 http://dx.doi.org/10.2478/s11533-006-0006-9
  • [7] Pukhlikov A.V., Khovanskiĭ A.G., Finitely additive measures of virtual polyhedra, St. Petersburg Math. J., 1993, 4, 337–356
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0020-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.